Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Myasthenia Gravis

Bone Density Loss and Prednisone

06/15/2010

Question:

In your experience (and leaving bisphosphenates out of the equation), is bone density loss--resulting from treatment of MG with prednisone--reversible, once the prednisone usage is discontinued?

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The link below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Fosamax usage duration for MG patient

For more information:

Go to the Myasthenia Gravis health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org